# SDR AALA20100125LGA01

- Difficulty date: January 24, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 53,270 hours, 33,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6003431
- Part serial: 23513
- Condition: Discharged
- Location: Cabin
- Part time: 53,270 hours, 33,656 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK IN FIRST CLASS.
